Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/111263
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Trofimov, V. I. | en |
dc.date.accessioned | 2022-05-12T08:15:29Z | - |
dc.date.available | 2022-05-12T08:15:29Z | - |
dc.date.issued | 2019 | - |
dc.identifier.citation | Trofimov V. I. On Limits of Vertex-Symmetric Graphs and Their Automorphisms [О пределах вершинно-симметрических графов и их автоморфизмах] / V. I. Trofimov // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 4. — P. 226-234. | en |
dc.identifier.issn | 0134-4889 | - |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/111263 | - |
dc.description.abstract | Using a simple but rather general method of constructing Cayley graphs with trivial vertex stabilizers, we give an example of an infinite locally finite Cayley graph (and, hence, an example of an infinite connected locally finite vertex-symmetric unimodular graph) which is isolated in the space of connected locally finite vertex-symmetric graphs. We also give examples of Cayley graphs which are not isolated in this space but are isolated from the set of connected vertex-symmetric finite graphs. © 2019 Krasovskii Institute of Mathematics and Mechanics. All right reserved. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | ru | en |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics | en1 |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics UB RAS | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Tr. Inst. Mat. Meh. UrO RAN | 2 |
dc.source | Trudy Instituta Matematiki i Mekhaniki UrO RAN | en |
dc.subject | CAYLEY GRAPH | en |
dc.subject | CONNECTED LOCALLY FINITE VERTEX-SYMMETRIC GRAPH | en |
dc.subject | CONVERGENCE OF GRAPHS | en |
dc.title | On Limits of Vertex-Symmetric Graphs and Their Automorphisms | en |
dc.title.alternative | О пределах вершинно-симметрических графов и их автоморфизмах | ru |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 41455539 | - |
dc.identifier.doi | 10.21538/0134-4889-2019-25-4-226-234 | - |
dc.identifier.scopus | 85078522570 | - |
local.contributor.employee | Trofimov, V.I, Krasovskii Institute of Mathematics, Mechanics of the Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation, Ural Federal University, Yekaterinburg, 620083, Russian Federation | en |
local.description.firstpage | 226 | - |
local.description.lastpage | 234 | - |
local.issue | 4 | - |
local.volume | 25 | - |
dc.identifier.wos | 000501769500024 | - |
local.contributor.department | Krasovskii Institute of Mathematics, Mechanics of the Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation; Ural Federal University, Yekaterinburg, 620083, Russian Federation | en |
local.identifier.pure | 11465210 | - |
local.identifier.eid | 2-s2.0-85078522570 | - |
local.identifier.wos | WOS:000501769500024 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85078522570.pdf | 208,03 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.